Reply To: Hip Weakness/awkwardness anyone?
I will try to answer your questions – the IVIG should not cause sun sensitivity so no worries there – enjoy the beach I find that I feel better with water exercise so it may be therapeutic for you!
I started Imuran about 18 months after my diagnosis- I was responding to IVIG but I required very frequent treatments and I was still having relapses so that is what drove my decision to add the immune suppressant
Prior to the imuran, most of my relapses were indeed related to illness i.e. bronchitis, sinus infection etc- Now that I am well established on Imuran I have had some infections and while I find that I have needed antibiotics to get over them ( prior never needed antibiotics) I have not been thrown into relapses- I don’t think I am getting sick more often just a little more work to get over.
I don’t know how long I will stay on Imuran but right now goal it to try to wean down my ivig frequency. Hope this helps!